Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Late period
    avatar
    briannaj92 posted:
    I have been using the same bcp for a little over a year. My cycle has been on track, and periods usually last 4-5 days. But last month during my period I missed two pills on non consecutive days and I took 2 pills each day after I missed a pill. So, my period went on for 5 days, and ended on a Friday. Then, on Monday it started up again, full force, for another 5 days and even heavier than the first time. I have been taking my pills exactly at 3pm every day since I missed that second pill a month ago, but this month my period is 7 days late. Is this normal?


    Helpful Tips

    Dilated veins on breast
    I have dilated blue veins that are unilateral. They're on my right breast. I understand one factor can be if you've been pregnant and had ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.